# SDR USAASB01340

- Difficulty date: December 16, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 20C1444
- Condition: Failed
- Location: Ctr Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PIT - FLT 744 - AFTER TAKEOFF FROM PIT, THE TOWER OBSERVED A FUEL STREAM COMING FROM THE RIGHT WING.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED BUT EQUIPMENT WAS CALLED TO THE FIELD.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND FUEL MIGRATING FROM THE CENTER FUEL TANK TO THE RIGHT FUEL TANK.  REMOVED AND REPLACED THE RIGHT INBOARD FUEL BOOST PUMP CHECK VALVE PER MM 28-22-71.  OPS CHECK GOOD.  (M)
